Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 137-143
http://dx.doi.org/10.1155/S0161171286000170

Finite difference methods for computing eigenvalues of fourth order boundary value problems

Department of Applied Mathematics, University of Manitoba, Winnipeg, Manitoba R3T 2N2, Canada

Received 7 September 1984

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Riaz A. Usmani, “Finite difference methods for computing eigenvalues of fourth order boundary value problems,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 137-143, 1986. https://doi.org/10.1155/S0161171286000170.